# SDR FDEA201101200309

- Difficulty date: January 20, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545742
- Condition: Damaged
- Location: Bs 540 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING MCD SILL, FOUND SKIN DAMAGE FROM RIVET HOLE, STA 540, STR 2L.  CUTOUT DAMAGED SKIN AREA, FABRICATED DOUBLER, TRIPLER, & FILLERS, AND INSTALLED REPAIR AT BS 540 S2L IAW EA 7-5310-143936.
